# SDR SWAA2022012418868

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,149 hours, 21,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS 1 1/8' CRACK ON BEAM IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FWD I/B MOUNTING BOLT. / REMOVED AND REPLACED FWD SERVICE DOOR PER AMM 52-41-00 TAG NO: 239975 PN ON: 141A6516-22 SN ON: CYC0085 PN OFF: SN OFF: 002119
